# SDR MASA200601149

- Difficulty date: April 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,317 hours, 3,835 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6358 ELP - O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE ON LANDING.  MX RESET SYSTEM, PERFORMED SPOST.  OP'S CHECK GOOD WITH NO FURTHER FAULTS FOUND.  ACFT RETURNED TO SERVICE.
